TITLE

Antibacterials

PUB. DATE
August 2013
SOURCE
Reactions Weekly;8/3/2013, Issue 1464, p7
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article presents a case study about the development of facial oedema and exanthematic pustulosis after receiving an antibacterial.
ACCESSION #
89657153

 

Related Articles

  • Antibacterials/morphine/phenytoin.  // Reactions Weekly;8/28/2010, Issue 1316, p8 

    The article describes the case of 8 patients who developed acute generalised exanthematous pustulosis following treatment with ceftriaxone, cloxacillin and imipenem.

  • Antibacterials.  // Reactions Weekly;12/8/2012, Issue 1431, p7 

    The article describes the case of a 38-year-old woman who experienced acute generalised exanthematous pustulosis (AGEP) after receiving prophylactic therapy with multiple antibacterials including cefditorenpivoxil, flomoxef, cefteram pivoxil and ceftriaxone.

  • Antibacterials.  // Reactions Weekly;8/6/2011, Issue 1363, p7 

    The article cites two case reports of pustular epidermal necrolysis caused by antibacterials.

  • Doripenem/imipenem.  // Reactions Weekly;Oct2014, Vol. 1522 Issue 1, p81 

    The article presents case reports of one man and four women who developed a hypersensitivity reaction after receiving treatment with a carbapenem antibacterial.

  • Antibacterials/antipyretics/gallium citrate.  // Reactions Weekly;Oct2014, Vol. 1522 Issue 1, p28 

    The article presents case reports of two women who developed acute tubular necrosis (ATN) following treatment with paracetamol along with ethenzamide, cefazolin, cefaclor, piperacillin/tazobactam and gallium citrate.

  • Anaesthetics/antibacterials/immune globulin.  // Reactions Weekly;11/3/2012, Issue 1426, p9 

    The article describes the case of a 74-year-old man who developed acquired haemophilia while being treated with antibacterials, immune globulin and anaesthetics.

  • Antibacterials.  // Reactions Weekly;8/11/2012, Issue 1414, p11 

    The article describes the case of an 82-year-old man with a prosthetic joint infection who acquired multiresistance Staphylococcus aureus after receiving antibacterials.

  • Antibacterials/sulfasalazine.  // Reactions Weekly;1/15/2011, Issue 1334, p10 

    The article describes the case of a 26-year-old man who developed toxic epidermal necrolysis (TEN) during and after treatment with various antibacterials and sulfasalazine.

  • Ethambutol.  // Reactions Weekly;9/10/2011, Issue 1368, p18 

    The article describes a case of ethambutol-induced toxic epidermal necrolysis in a 25-year-old woman, published in the June 2011 issue of the "Journal of the Association of Physicians of India."

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics